Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 6, NWS Reno, NV
NWS Reno, NV issued this wind advisory at Sep 23, 2013, 3:43 PM PDT for Mono County, California; 7 counties in Nevada. It took effect at Sep 24, 2013, 12:00 PM PDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2013, 3:43 PM PDT (22:43 UTC)
- In effect from
- Sep 24, 2013, 12:00 PM PDT
- Expired
- Sep 25, 2013, 5:00 AM PDT
- In force
- 17 hr
- Issued by
- NWS Reno, NV
Counties Mono County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
074 WWUS75 KREV 232243 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 343 PM PDT MON SEP 23 2013 ...STRONG GUSTY WINDS TUESDAY AND TUESDAY NIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE SIERRA AND WESTERN NEVADA TUESDAY AND TUESDAY NIGHT. NEAR AND AHEAD OF THE FRONT...WINDS WILL INCREASE WITH GUSTS UP TO 60 MPH IN WIND PRONE AREAS SOUTH OF INTERSTATE 80. WINDS MAY REMAIN GUSTY MOST OF TUESDAY NIGHT IN MONO COUNTY ESPECIALLY SOUTH OF LEE VINING. NVZ003-004-241200- /O.NEW.KREV.WI.Y.0006.130924T1900Z-130925T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 343 PM PDT MON SEP 23 2013 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM NOON TO 8 PM PDT TUESDAY. * TIMING: WINDS WILL INCREASE BY MIDDAY TUESDAY AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT TUESDAY EVENING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. LOCAL GUSTS UP TO 60 MPH IN WIND PRONE AREAS. WIND PRONE AREAS INCLUDE BUT ARE NOT LIMITED TO...GALENA ON THE MOUNT ROSE HIGHWAY...THE HIGHWAY 395 CORRIDOR NEAR STEAD AND WASHOE VALLEY...AND HIGHWAY 50 NEAR SILVER SPRINGS. * WAVES ON PYRAMID LAKE...2 TO 4 FEET TUESDAY AFTERNOON AND EVENING. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. TRAVEL RESTRICTIONS FOR HIGH PROFILE VEHICLES ARE LIKELY ON INTERSTATE 580 AND HIGHWAY 395 SOUTH OF RENO. DANGEROUS BOATING CONDITIONS ARE EXPECTED ON PYRAMID LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-241200- /O.NEW.KREV.WI.Y.0006.130924T2100Z-130925T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 343 PM PDT MON SEP 23 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT WEDNESDAY. * TIMING: WINDS WILL INCREASE TUESDAY AFTERNOON AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT LATE TUESDAY NIGHT TO EARLY WEDNESDAY MORNING. * WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO 60 MPH WILL BE POSSIBLE IN WIND PRONE AREAS INCLUDING BUT NOT LIMITED TO...THE ANTELOPE VALLEY NEAR COLEVILLE... BRIDGEPORT...LEE VINING...AND THE HIGHWAY 395 CORRIDOR NEAR THE MAMMOTH AIRPORT. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ001-241200- /O.NEW.KREV.WI.Y.0006.130924T2100Z-130925T0600Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 343 PM PDT MON SEP 23 2013 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. * TIMING: WINDS WILL INCREASE TUESDAY AFTERNOON AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT LATE TUESDAY EVENING. * WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS GUSTS UP TO 65 MPH IN WIND PRONE AREAS INCLUDING THE HIGHWAY 95 CORRIDOR NEAR WALKER LAKE. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. TRAVEL RESTRICTIONS FOR HIGH PROFILE VEHICLES WILL BE POSSIBLE ON HIGHWAY 95 BETWEEN SCHURZ AND MINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-241200- /O.NEW.KREV.LW.Y.0044.130924T1700Z-130925T0500Z/ GREATER LAKE TAHOE AREA- 343 PM PDT MON SEP 23 2013 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT TUESDAY FOR LAKE TAHOE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT TUESDAY. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET FROM MID-LAKE TO THE NORTHEAST AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
5 follow-up statements
737 WWUS75 KREV 241051 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 351 AM PDT TUE SEP 24 2013 ...STRONG GUSTY WINDS THROUGH TONIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE SIERRA AND WESTERN NEVADA TONIGHT. NEAR AND AHEAD OF THE FRONT...WINDS WILL INCREASE WITH GUSTS UP TO 60 MPH IN WIND PRONE AREAS SOUTH OF INTERSTATE 80 THIS AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING IN MONO COUNTY SOUTH OF LEE VINING. CAZ072-NVZ002-242300- /O.EXT.KREV.LW.Y.0044.130924T1400Z-130925T0500Z/ GREATER LAKE TAHOE AREA- 351 AM PDT TUE SEP 24 2013 ...LAKE WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET FROM MID-LAKE TO THE NORTHEAST AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-004-242300- /O.CON.KREV.WI.Y.0006.130924T1900Z-130925T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 351 AM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE BY MIDDAY AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT THIS EVENING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS UP TO 60 MPH IN WIND PRONE AREAS INCLUDING THE FOOTHILLS WEST OF RENO AND CARSON CITY...HIGHWAY 395 NEAR STEAD AND WASHOE VALLEY...AND HIGHWAY 50 NEAR SILVER SPRINGS. * WAVES ON PYRAMID LAKE: 2 TO 4 FEET THIS AFTERNOON AND EVENING. * VISIBILITY: BELOW 3 MILES DUE TO BLOWING DUST FROM FERNLEY AND SILVER SPRINGS EASTWARD ACROSS PERSHING AND CHURCHILL COUNTIES. LOCAL VISIBILITY REDUCTIONS TO ONE HALF MILE POSSIBLE. * IMPACTS: GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ON INTERSTATE 580 AND HIGHWAY 395 SOUTH OF RENO. DANGEROUS BOATING CONDITIONS ON PYRAMID LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-242300- /O.CON.KREV.WI.Y.0006.130924T2100Z-130925T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 351 AM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT EARLY WEDNESDAY MORNING. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO 65 MPH ARE POSSIBLE IN WIND PRONE AREAS INCLUDING THE ANTELOPE VALLEY...AND HIGHWAY 395 FROM BRIDGEPORT TO THE MAMMOTH AIRPORT. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ NVZ001-242300- /O.CON.KREV.WI.Y.0006.130924T2100Z-130925T0600Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 351 AM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THIS AFTERNOON AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT THIS EVENING. * WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS UP TO 65 MPH IN WIND PRONE AREAS INCLUDING HIGHWAY 95 NEAR WALKER LAKE. * VISIBILITY: BELOW 3 MILES AT TIMES DUE TO BLOWING DUST NEAR AND EAST OF HIGHWAY 95. LOCAL VISIBILITY REDUCTIONS TO ONE HALF MILE POSSIBLE. * IMPACTS: GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ON HIGHWAY 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
430 WWUS75 KREV 242211 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 311 PM PDT TUE SEP 24 2013 ...STRONG GUSTY WINDS THROUGH TONIGHT... .A STRONG COLD FRONT WILL MOVE THROUGH THE SIERRA AND WESTERN NEVADA TONIGHT. NEAR AND AHEAD OF THE FRONT...WINDS WILL INCREASE WITH GUSTS UP TO 60 MPH IN WIND PRONE AREAS SOUTH OF INTERSTATE 80 THIS AFTERNOON AND EVENING. GUSTY WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING IN MONO COUNTY SOUTH OF LEE VINING. CAZ072-NVZ002-250600- /O.EXT.KREV.LW.Y.0044.000000T0000Z-130925T0600Z/ GREATER LAKE TAHOE AREA- 311 PM PDT TUE SEP 24 2013 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET FROM MID-LAKE TO THE NORTHEAST AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ NVZ003-004-250300- /O.CON.KREV.WI.Y.0006.000000T0000Z-130925T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 311 PM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING: WINDS REMAIN ELEVATED BEHIND A STRONG COLD FRONT DECREASING THIS EVENING. * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. GUSTS UP TO 60 MPH IN WIND PRONE AREAS INCLUDING THE FOOTHILLS WEST OF RENO AND CARSON CITY...HIGHWAY 395 NEAR STEAD AND WASHOE VALLEY...AND HIGHWAY 50 NEAR SILVER SPRINGS. * WAVES ON PYRAMID LAKE: 2 TO 4 FEET THIS AFTERNOON AND EVENING. * VISIBILITY: BELOW 3 MILES DUE TO BLOWING DUST FROM FERNLEY AND SILVER SPRINGS EASTWARD ACROSS PERSHING AND CHURCHILL COUNTIES. LOCAL VISIBILITY REDUCTIONS TO ONE HALF MILE POSSIBLE. * IMPACTS: GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ON INTERSTATE 580 AND HIGHWAY 395 SOUTH OF RENO. DANGEROUS BOATING CONDITIONS ON PYRAMID LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-250615- /O.CON.KREV.WI.Y.0006.000000T0000Z-130925T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 311 PM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * TIMING: WINDS REMAIN ELEVATED THIS AFTERNOON AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT EARLY WEDNESDAY MORNING. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO 65 MPH ARE POSSIBLE IN WIND PRONE AREAS INCLUDING THE ANTELOPE VALLEY...AND HIGHWAY 395 FROM BRIDGEPORT TO THE MAMMOTH AIRPORT. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ NVZ001-250600- /O.CON.KREV.WI.Y.0006.000000T0000Z-130925T0600Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 311 PM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS REMAIN ELEVATED THIS AFTERNOON AHEAD OF A STRONG COLD FRONT AND DECREASE BEHIND THE COLD FRONT THIS EVENING. * WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS UP TO 65 MPH IN WIND PRONE AREAS INCLUDING HIGHWAY 95 NEAR WALKER LAKE. * VISIBILITY: BELOW 3 MILES AT TIMES DUE TO BLOWING DUST NEAR AND EAST OF HIGHWAY 95. LOCAL VISIBILITY REDUCTIONS TO ONE HALF MILE POSSIBLE. * IMPACTS: GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ON HIGHWAY 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
067 WWUS75 KREV 250310 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 810 PM PDT TUE SEP 24 2013 NVZ003-004-250415- /O.EXP.KREV.WI.Y.0006.000000T0000Z-130925T0300Z/ GREATER RENO-CARSON CITY-MINDEN AREA- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY... FERNLEY...FALLON...LOVELOCK...SILVER SPRINGS 810 PM PDT TUE SEP 24 2013 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE WIDESPREAD WINDS GUSTING OVER 45 MPH HAVE ENDED WITH STRONG GUSTY WINDS NOW CONFINED TO THE MORE ISOLATED WIND PRONE AREAS. WINDS WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING AND OVERNIGHT. IN ADDITION...THE BLOWING DUST IN THE BASIN AND RANGE WILL BE MORE LOCALIZED THE REMAINDER OF THIS EVENING. $$ CAZ073-251115- /O.CON.KREV.WI.Y.0006.000000T0000Z-130925T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 810 PM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * TIMING: WINDS REMAIN ELEVATED THIS EVENING AHEAD OF A STRONG COLD FRONT AND WILL DECREASE BEHIND THE COLD FRONT EARLY WEDNESDAY MORNING. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS TO 65 MPH ARE POSSIBLE IN WIND PRONE AREAS INCLUDING THE ANTELOPE VALLEY...AND HIGHWAY 395 FROM BRIDGEPORT TO THE MAMMOTH AIRPORT. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ NVZ001-250600- /O.CON.KREV.WI.Y.0006.000000T0000Z-130925T0600Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 810 PM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: WINDS REMAIN ELEVATED THIS EVENING AHEAD OF A STRONG COLD FRONT AND WILL DECREASE BEHIND THE COLD FRONT LATER THIS EVENING. * WINDS: SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. GUSTS UP TO 65 MPH IN WIND PRONE AREAS INCLUDING HIGHWAY 95 NEAR WALKER LAKE. * VISIBILITY: BELOW 3 MILES AT TIMES DUE TO BLOWING DUST NEAR AND EAST OF HIGHWAY 95. * IMPACTS: GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES ON HIGHWAY 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ CAZ072-NVZ002-250600- /O.CON.KREV.LW.Y.0044.000000T0000Z-130925T0600Z/ GREATER LAKE TAHOE AREA- 810 PM PDT TUE SEP 24 2013 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR LAKE TAHOE... A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET FROM MID LAKE TO THE NORTHEAST AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
979 WWUS75 KREV 250554 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1054 PM PDT TUE SEP 24 2013 NVZ001-250700- /O.EXP.KREV.WI.Y.0006.000000T0000Z-130925T0600Z/ MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...HAWTHORNE...YERINGTON...SMITH VALLEY 1054 PM PDT TUE SEP 24 2013 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING. WINDS OVER MOST AREAS HAVE DIMINISHED WITH GUSTS GENERALLY BELOW 40 MPH. WINDS WILL SLOWLY SUBSIDE OVERNIGHT AS A COLD FRONT PUSHES ACROSS THE AREA. LOCALIZED HIGHER WIND GUSTS ARE STILL POSSIBLE IN WIND PRONE AREAS INCLUDING WALKER LAKE. $$ CAZ072-NVZ002-251200- /O.EXT.KREV.LW.Y.0044.000000T0000Z-130925T1200Z/ GREATER LAKE TAHOE AREA- 1054 PM PDT TUE SEP 24 2013 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * WINDS: SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. * WAVE HEIGHTS: 2 TO 4 FEET FROM MID LAKE TO THE NORTHEAST AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-251200- /O.CON.KREV.WI.Y.0006.000000T0000Z-130925T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 1054 PM PDT TUE SEP 24 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. * TIMING: WINDS REMAIN ELEVATED AHEAD OF A STRONG COLD FRONT AND WILL DECREASE BEHIND THE COLD FRONT EARLY WEDNESDAY MORNING. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: STRONG GUSTY WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
812 WWUS75 KREV 251135 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 435 AM PDT WED SEP 25 2013 CAZ073-251245- /O.EXP.KREV.WI.Y.0006.000000T0000Z-130925T1200Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 435 AM PDT WED SEP 25 2013 ...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING. STRONG WINDS HAVE DIMINISHED ACROSS MONO COUNTY...WITH GUSTS UP TO 35 MPH THROUGH THIS AFTERNOON. TRAVELERS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION ON HIGHWAY 395 TODAY. $$ CAZ072-NVZ002-251245- /O.EXP.KREV.LW.Y.0044.000000T0000Z-130925T1200Z/ GREATER LAKE TAHOE AREA- 435 AM PDT WED SEP 25 2013 ...LAKE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING FOR LAKE TAHOE... THE LAKE WIND ADVISORY FOR LAKE TAHOE WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING. WINDS WILL CONTINUE TO DECREASE ON LAKE TAHOE TODAY WITH GUSTS NEAR 25 MPH PERSISTING INTO THIS AFTERNOON. SMALL BOATS SHOULD USE CAUTION THIS MORNING. $$ BRONG HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at Sep 23, 3:21 PM PDT, 22 minutes earlier.
Area forecast discussion, Sep 23, 3:21 PM PDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
321 PM PDT MON SEP 23 2013
.SYNOPSIS...
HIGH PRESSURE OVER NORTHEAST CALIFORNIA AND WESTERN NEVADA WILL
BREAK DOWN TUESDAY. A POWERFUL COLD FRONT MOVES THROUGH TUESDAY
AND TUESDAY NIGHT WITH STRONG WINDS ALONG WITH SHOWERS AND MUCH
COLDER TEMPERATURES BY WEDNESDAY. TEMPERATURES WILL SLOWLY MODIFY
TO NEAR AVERAGE BY NEXT WEEKEND.
&&
.SHORT TERM...
LOWERED SNOW LEVELS A BIT FURTHER WEDNESDAY NIGHT AND WILL ISSUE A
WIND ADVISORY FOR SOME AREAS TUESDAY AFTERNOON AND TUESDAY NIGHT.
A RATHER VIGOROUS UPPER DISTURBANCE OFF THE PACIFIC NORTHWEST
COAST WILL MOVE INLAND TUESDAY AHEAD OF AN UPPER TROUGH WHICH WILL
MOVE INTO OREGON, CALIFORNIA, AND NEVADA ON WEDNESDAY. THE SYSTEM
WILL BRING WINDY CONDITIONS TUESDAY AND TUESDAY NIGHT WITH SHOWERS
AND MUCH COLDER TEMPERATURES ON WEDNESDAY.
REGARDING THE LEAD DISTURBANCE FOR TUESDAY, IT WILL PUSH A SURFACE
COLD FRONT INTO NORTHERN CALIFORNIA AND WESTERN NEVADA TUESDAY
AFTERNOON. EXCEPT FOR AREAS OVER FAR NORTHERN LASSEN AND WASHOE
COUNTIES THE FRONT LOOKS DRY AS DEEP MOISTURE AND INSTABILITY
WILL AWAIT THE ARRIVAL OF THE MAIN UPPER TROUGH/COLD POOL ON
WEDNESDAY AND WEDNESDAY NIGHT. STILL, THE FRONT WILL BRING STRONG,
GUSTY WINDS MAINLY SOUTH OF INTERSTATE 80 WHERE WIND-PRONE AREAS
WILL SEE GUSTS UP TO 60 MPH OR SO. WITH ALL THIS IN MIND, A WIND
ADVISORY WILL BE IN EFFECT FOR WESTERN NEVADA AND SOUTHWARD THROUGH
MONO COUNTY.
TUESDAY NIGHT, WINDS COULD BE STRONG ALL NIGHT IN SOME AREAS OF
MONO COUNTY ESPECIALLY SOUTH OF LEE VINING. THIS WILL BE DUE TO
NORTHWEST FLOW ALOFT AND A PERSISTENT SURFACE PRESSURE GRADIENT
BETWEEN THE SIERRA AND SOUTHERN NEVADA WHICH IS FAVORABLE FOR
STRONG WINDS TO FUNNEL THROUGH THE SIERRA INTO THE MAMMOTH LAKES
AND CROWLEY LAKE AREA.
PRECIP-WISE, THE SYSTEM LOOKS ANEMIC WITH SHALLOW MOISTURE UNTIL
THE MAIN COLD POOL ARRIVES LATE ON WEDNESDAY. ONCE THE COLD POOL
ARRIVES MODEL SOUNDINGS SHOW SOME MODEST INSTABILITY SO AT LEAST
SCATTERED CONVECTIVE SHOWERS SHOULD DEVELOP NORTH OF HIGHWAY 50.
WEDNESDAY NIGHT, THE AXIS OF THE UPPER TROUGH SWINGS THROUGH
WESTERN NEVADA. AS THE TRACK LOOKS LIKE AN "INSIDE SLIDER" TYPE
SYSTEM THERE COULD BE FORCING FOR NARROW HEAVIER BANDS OF RAIN AND
SNOW OVER SOME PORTION OF WESTERN NEVADA. WHERE THAT WILL BE IS
MORE DIFFICULT TO ASCERTAIN AT THIS TIME BUT INSTABILITY WITH THE
INCOMING SLIDER WILL LIKELY BRING LOWERED SNOW LEVELS. JUST HOW
LOW IS UNCERTAIN BUT IT COULD BE BELOW 5000 FEET ACCORDING TO SOME
MODELS. SNYDER
.LONG TERM...THURSDAY THROUGH MONDAY...
NORTH TO NORTHEAST FLOW WILL KEEP TEMPERATURES BELOW NORMAL THURSDAY
AND FRIDAY AS THE UPPER LEVEL LOW EXITS NEVADA. HIGH TEMPERATURES
WILL BE IN THE 60S ACROSS THE LOWER VALLEYS WITH 50S TO NEAR 60S IN
THE SIERRA. AS THE UPPER LOW MOVES OVER THE INTERMOUNTAIN WEST, A
SURFACE HIGH DEVELOPS ACROSS NORTHERN NEVADA RESULTING IN GUSTY
NORTHEAST TO EAST WINDS OVER THE SIERRA CREST AND LAKE TAHOE
THURSDAY NIGHT INTO FRIDAY MORNING.
MODELS REMAIN CONSISTENT FOR NEXT WEEKEND WITH A RIDGE BUILDING OVER
THE WESTERN CONUS. AFTERNOON HIGH TEMPERATURES WILL REACH THE 70S TO
LOW 80S FOR WESTERN NEVADA WITH 60S TO LOW 70S FOR THE EASTERN
SIERRA AND TAHOE BASIN.
BY SUNDAY, MODEL FORECASTS ARE SHOWING DISAGREEMENT WITH THE
SYNOPTIC (LARGE SCALE) PATTERN. A LONGWAVE TROUGH ANCHORED IN THE
GULF OF ALASKA BEGINS TO EJECT SHORTWAVES INTO THE PACIFIC
NORTHWEST. THE ECMWF HOLDS STRONG WITH THE RIDGE IN PLACE OVER THE
SIERRA AND WESTERN NEVADA, WHILE THE GFS ALLOWS THE RIDGE TO
BUCKLE UNDER THE INFLUENCE OF THE SHORTWAVE ENERGY. EKL
&&
.AVIATION...
TROUGH WILL MOVE INTO THE PACIFIC NORTHWEST TUESDAY WITH INCREASING
WINDS OVER RIDGES LATE TONIGHT AND FOR LOWER ELEVATIONS BY TUESDAY
AFTERNOON. PEAK GUSTS AT THE TERMINALS EXPECTED TO REACH 30-35 KTS
FOR NORTHERN SIERRA TERMINALS, 35-45 KTS FOR WESTERN NEVADA
TERMINALS, AND UP TO 45-50 KTS FOR KMMH (ESPECIALLY TUESDAY EVENING).
RIDGE LEVEL WINDS COULD REACH 65-75 KTS WITH TURBULENT APPROACHES
INTO THE SIERRA AND WESTERN NEVADA TERMINALS.
THE COLD FRONT WILL MOVE INTO WESTERN NEVADA BY AROUND 03Z
WEDNESDAY AND SOUTH TO AROUND KBIH AND KTPH BY 12Z-15Z WEDNESDAY.
BEHIND THE FRONT THERE SHOULD BRING A REDUCTION IN WINDS BUT LITTLE
CHANCE FOR SHOWERS UNTIL WEDNESDAY AND WEDNESDAY NIGHT SOUTH OF
INTERSTATE 80. SNOW LEVELS WILL FALL TO AT LEAST 5500 FT MSL
WEDNESDAY NIGHT AND POSSIBLY BELOW 5000 FEET MSL WITH MVFR
CONDITIONS AND SNOW SHOWERS POSSIBLE AT KTVL, KTRK. A RAIN/SNOW
MIX MAY OCCUR AT KRNO AND KCXP LATE WEDNESDAY NIGHT. SNYDER
&&
.FIRE WEATHER...
WINDS ARE EXPECTED TO BECOME STRONG AND GUSTY ON TUESDAY AHEAD OF A
STRONG COLD FRONT. SIGNIFICANT SURFACE THERMAL AND PRESSURE
GRADIENTS ALONG WITH INCREASING 700 MB WINDS OF 35-45 MPH WILL
LIKELY RESULT IN SURFACE WINDS OF 20-35 MPH WITH GUSTS OF 45-55 MPH,
WITH WIND PRONE AREAS POSSIBLY REACHING OVER 60 MPH. RIDGE WINDS
WILL GUST 75-90 MPH. THE STRONGEST WINDS WILL BE FOCUSED SOUTH OF
INTERSTATE 80 WITH WINDS INCREASING BY AROUND NOON AND CONTINUING
INTO THE EVENING BEFORE DIMINISHING OVERNIGHT. THE ONLY EXCEPTION TO
THIS IS MONO AND MINERAL COUNTIES WHICH MAY CONTINUE TO HAVE WINDS
GUSTING THROUGH MUCH OF THE NIGHT. WIND ADVISORIES HAVE BEEN ISSUED
FOR THE SIERRA FRONT, WEST CENTRAL BASIN AND RANGE, AS WELL AS MONO
AND MINERAL COUNTIES.
HUMIDITY VALUES WILL NOT BE AS LOW AS THEY WERE WITH THE COLD FRONT
ON FRIDAY, THOUGH LOCALLY CRITICAL CONDITIONS ARE POSSIBLE SOUTH OF
INTERSTATE 80 AND EAST OF HIGHWAY 95. WITH CRITICAL CONDITIONS
FAIRLY LOCALIZED, AND A SHORT DURATION BEFORE HUMIDITY INCREASES,
HAVE OPTED NOT TO ISSUE A RED FLAG WARNING AT THIS TIME. HOWEVER, DO
KEEP IN MIND THAT EVEN WITH THE HIGHER HUMIDITY VALUES, THE GUSTY
WINDS WILL EASILY DRIVE ANY NEW POSSIBLE FIRE STARTS.
PRECIPITATION IS EXPECTED AS THE TROUGH MOVES OVER THE REGION ON
WEDNESDAY, BUT AMOUNTS ARE NOT EXPECTED TO BE AS HIGH AS THIS PAST
WEEKEND. CHANCES EXIST THROUGHOUT NORTHEAST CALIFORNIA, THE SIERRA,
AND NORTHWEST NEVADA, BUT BEST CHANCES WILL REMAIN NORTH OF
INTERSTATE 80. A MUCH COOLER AIR MASS WILL BE IN PLACE WEDNESDAY AND
THURSDAY WITH EXCELLENT HUMIDITY RECOVERY. DJ
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY FROM NOON TO 8 PM PDT TUESDAY NVZ003-004.
WIND ADVISORY FROM 2 PM TO 11 PM PDT TUESDAY NVZ001.
CA...WIND ADVISORY FROM 2 PM TUESDAY TO 5 AM PDT WEDNESDAY CAZ073.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)Hazardous weather outlook, Sep 23, 7:00 AM PDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 700 AM PDT MON SEP 23 2013 CAZ070>073-NVZ001>005-241300- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 700 AM PDT MON SEP 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY AND TONIGHT WITH HIGH PRESSURE OVER THE REGION TEMPERATURES WILL BE NEAR NORMAL TODAY ACROSS THE EASTERN SIERRA AND WESTERN NEVADA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY NIGHT. BY TUESDAY AFTERNOON...AHEAD OF THE FRONT...WINDS OF 20 TO 30 MPH ARE EXPECTED. WIND GUSTS TO 50 MPH ARE POSSIBLE. THE STRONG WINDS WILL CONTINUE THROUGH THE EVENING BEFORE STARTING TO TAPER OFF AFTER MIDNIGHT. THE COLD FRONT WILL ALSO USHER IN A MUCH COLDER AIR MASS. AFTER NEAR NORMAL TEMPERATURES ON TUESDAY THE AFTERNOON TEMPERATURES ON WEDNESDAY WILL BE 20 TO 25 DEGREES BELOW NORMAL. HIGHS IN THE 50S CAN BE EXPECTED IN WESTERN NEVADA...WITH HIGHS IN THE 40S IN THE SIERRA. TEMPERATURES WILL BE ONLY SLIGHTLY WARMER ON THURSDAY. HIGH PRESSURE WILL BUILD INTO THE REGION LATER IN THE WEEK WITH TEMPERATURES RETURNING TO NEAR NORMAL FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://FORECAST.WEATHER.GOV/HAZARDS/REV (ALL LOWER CASE) O'HARA
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 3:43 PM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 37 hr |
Nearby
Wind Advisories in Nevada, 2013Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.